MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx5221 showed eight other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc line reportedly leaking from near end cap on purple port and cap, changed cap and made sure on tightly, but still noted leaking near port.No leaking was noted when port flushed directly with no cap.No other issue noted with picc.Picc nurse notified and stated she would come assess thursday (b)(6) 2022 and bring a different type of cap.Advised to clamp port and not use purple port until further assessed on thursday.Nurse aware and port is capped/clamped and covered to indicate not to be used at this time." additional information received 04/26/2022 any patient symptoms related to fluid leak? no.Was the catheter removed? was a new catheter placed? no, the purple port was clamped and not used.Nursing consulted picc nurse and was advised to clamp and not use port until she could bring an alternate cap; picc nurse stated that this has happened before and she tried a different cap and it resolved the issue.We were not aware of any prior issues with the ports.Picc nurse placed a different cap on (b)(6) 2022 and the issue was resolved.What type of catheter securement was utilized? statlock device.

Brand Name
POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14383820
Report Number3006260740-2022-01767
Device Sequence Number4990608
Product Code LJS
UDI-Device Identifier00801741000423
UDI-Public(01)00801741000423
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3275108
Device Lot NumberREFX5221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale
Patient Weight100 KG